It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Birth Control Message Board

Yaz


Post New Thread   Closed Thread
LinkBack Thread Tools Search this Thread
Old 09-28-2006, 08:24 PM   #1
chardai
Newbie
(female)
 
Join Date: Sep 2006
Location: GA
Posts: 5
chardai HB User
Yaz

Has anyone had any 'good' or 'okay' experiences with YAZ? (Not Yasmin)
I will be switching from ortho tricyclen lo to Yaz in 2 weeks and have seen the 'not so good' comments posted in the boards... would like to know if there are any good experiences our there....

 
Sponsors Lightbulb
   
Old 09-29-2006, 10:45 AM   #2
LadyMirabelle
Member
(female)
 
Join Date: Sep 2006
Location: manhattan
Posts: 89
LadyMirabelle HB User
Re: Yaz

Overall my experience with Yaz has been good (and my experience with Ortho Tri-Cyclen Lo was quite not so good). I was kind of nausiated on it for the first week or so -- and a little dizzy. That went away, though, and since haven't had any side effects -- except for a couple nasty zits, which may or may not have been related to Yaz. I had started a few extra supplements which may have been contributing to it (one containing a lot of Vitamin B12, which I didn't realize)...

Anyway, those zits aren't there now, and things I really love about this pill have been: no mood swings (I had bad mood swings on every other pill I was on, on this pill I get a little teary for about two days a month, near my period... but I am like that off the pill too), no anxiety, no weight gain, and a two day (less than two days, really) period. I didn't have breakthrough bleeding at all, but I have read about some people having it. Yaz mentions on its website that this is a common side effect in the first couple of months so if you have that (which you might, since you're going down in estrogen from Ortho-lo), wait it out a little bit, because it will probably go away.

Good luck, I hope you have a good experience!
-Mirabelle

 
Old 09-29-2006, 02:07 PM   #3
chardai
Newbie
(female)
 
Join Date: Sep 2006
Location: GA
Posts: 5
chardai HB User
Re: Yaz

Thanks Mirabelle - The ortho severely broke me out, especially in the cheek area. Hopefully the Yaz will work for me as well.

 
Old 10-01-2006, 03:36 PM   #4
combatrock
Junior Member
(female)
 
Join Date: May 2006
Posts: 22
combatrock HB User
Re: Yaz

Hey. I am on my fifth month and have nothing to complain about at the moment. I have not gained any weight or experienced any other negative side effects. The only problem I have had is that I spotted a whole bunch for the first two or three weeks I was on it. That was a real pain, but your body needs time to get used to it. Nothing like that has happened since. My periods are completely regular and a little shorter than they used to be. I would recommend it, but of course, everyone's different.

 
Old 10-01-2006, 10:09 PM   #5
Iceprincessk25
Newbie
(female)
 
Join Date: Aug 2006
Location: Orange County, CA
Posts: 3
Iceprincessk25 HB User
Re: Yaz

I'm almost finished with my first pack of Yaz and it hasn't been anything to complain about. I haven't really ever had a bad experience with Pills and I've been on SEVERAL - Triphasil, Orthotricyclen, Seasonale, etc.

Yaz has been uneventful. No weight gain, no stomach aches, no mood swings. I had one day of light light spotting and that was it. Pretty decent. I'm sure you'll do fine.

 
Old 10-02-2006, 06:38 AM   #6
soccermomof2
Junior Member
(female)
 
Join Date: Sep 2006
Location: WV
Posts: 18
soccermomof2 HB User
Re: Yaz

Ice Princess:

I see that you just finished your first pack of Yaz. I am starting my 3rd week. Did you have any trouble with Acne? That was one main reason I was put on it and I just wondered if you had any acne before being on Yaz and if it cleared it up or made it worse??

 
Old 10-03-2006, 07:51 PM   #7
chardai
Newbie
(female)
 
Join Date: Sep 2006
Location: GA
Posts: 5
chardai HB User
Re: Yaz

I'm glad I found this site. These boards are so helpful. I start my first pack Sunday and hope I have the same or ok experiences as the above. Thanks Everyone!

 
Old 10-05-2006, 10:20 PM   #8
Iceprincessk25
Newbie
(female)
 
Join Date: Aug 2006
Location: Orange County, CA
Posts: 3
Iceprincessk25 HB User
Re: Yaz

Quote:
Originally Posted by soccermomof2
Ice Princess:

I see that you just finished your first pack of Yaz. I am starting my 3rd week. Did you have any trouble with Acne? That was one main reason I was put on it and I just wondered if you had any acne before being on Yaz and if it cleared it up or made it worse??

I haven't really had any trouble with acne on any of the pills that I have been on. Yaz is the same. I use proactiv and that pretty much keeps my face look spiffy cean....as cheesey as that is.

 
Old 10-10-2006, 09:40 AM   #9
soccermomof2
Junior Member
(female)
 
Join Date: Sep 2006
Location: WV
Posts: 18
soccermomof2 HB User
Re: Yaz

Quote:
Originally Posted by chardai
Has anyone had any 'good' or 'okay' experiences with YAZ? (Not Yasmin)
I will be switching from ortho tricyclen lo to Yaz in 2 weeks and have seen the 'not so good' comments posted in the boards... would like to know if there are any good experiences our there....
Chardai - how has it been goig on Yaz? I am getting ready to finish my first month of Yaz and have not noticed any side effects yet. It may be helping my acne somewhat, a little with my excess oil, but not much improvement. My dr said the magic number is 3 months to see full results. Just checking up to see how you were doing so far.

 
Old 10-14-2006, 04:54 PM   #10
dsc1243
Newbie
(female)
 
Join Date: Oct 2006
Location: U.S.A
Posts: 2
dsc1243 HB User
Re: Yaz

I started about a month ago and I have had my period for the straight month. I have no energy and I have gained all of the weight back that I have lost dieting and exercising. I pretty much hate myself.

 
Old 10-15-2006, 09:32 PM   #11
ClevelandGal72
Junior Member
(female)
 
Join Date: Jul 2006
Posts: 12
ClevelandGal72 HB User
Re: Yaz

Hi,

I have been on YAZ for about 6 months now and just love it! It has given me no problems. I have no weight gain, my moods seem to have regulated actually, I have much lighter periods (2 days total), my periods are always on the same day, no acne...it is great! I would not worry about your decision to start on YAZ. It really IS a good pill. However, if you are concerned, talk with your doctor. They will be honest with you! Keep in mind that everyone is different, so what one person likes, the other may not.

Good luck and I hope this serves as a little encouragement to you to try YAZ.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Retin-a-micro success stories.... Dom Acne 2 01-18-2003 08:06 AM
Rules of the Board - please read moderator2 Acne 0 06-10-2002 09:06 PM
If you feel suicidal, please read here.... moderator2 Acne 0 05-29-2002 07:54 PM
All members..... moderator2 Acne 2 05-16-2002 09:18 PM
How to use this message board.... moderator2 Acne 0 04-17-2002 08:33 PM




Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 04:57 AM.





2018 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!